# SDR 2008UALA04026

- Difficulty date: July 26, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 31,819 hours, 8,582 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Coupling
- Condition: Damaged
- Location: Nr 1 Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO NO TRANSMIT.  FOUND FAULTY COUPLER.  REPLACED NR 1 HF COUPLER.  ACFT OK FOR SERVICE.
